# SDR GUUA04110801

- Difficulty date: April 11, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 25,636 hours, 30,616 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:9197, AFTER TAKEOFF LANDING GEAR TOOK MANY ATTEMPTS TO RETRACT EVEN WITH THE (J) HOOK PUSHED DOWN. CONTINUED, LANDED WITHOUT INCIDENT. PERFORMED LANDING GEAR OPERATIONAL CHECK NO DEFECTS NOTED.
